# SDR AALA2018042409010

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 16,175 hours, 6,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ACCUMULATOR LOW. SERVICE THE DAMPER AND EMERGENCY OPS CYLINDER IAW AMM 52-13-14-220-001A. OK TO CONTINUE.
